Correlations for pairs of periodic trajectories for open billiards
Language
en
Article de revue
This item was published in
Nonlinearity. 2009, vol. 22, p. 2657-2679
IOP Publishing
English Abstract
In this paper we prove two asymptotic estimates for pairs of closed trajectories for open billiards similar to those established by Pollicott and Sharp for closed geodesics on negatively curved compact surfaces. The first ...Read more >
In this paper we prove two asymptotic estimates for pairs of closed trajectories for open billiards similar to those established by Pollicott and Sharp for closed geodesics on negatively curved compact surfaces. The first of these estimates holds for general open billiards in any dimension. The more intricate second estimate is established for open billiards satisfying the so called Dolgopyat type estimates. This class of billiards includes all open billiards in the plane and open billiards in $\R^N, N \geq 3$ satisfying some additional conditions.Read less <
ANR Project
Analyse spectrale et microlocale d'opérateurs non-autoadjoints - ANR-08-BLAN-0228
Origin
Hal imported